# SDR SWIA2020050150420

- Difficulty date: February 25, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON PRESSURE FLOOR SILL AT FS 449.85. REF: 20541560   (C-CHECK) RO 4/30/2020   REMOVED CORROSION ON FLOOR SILL PANEL AT F.S 449.85 RIGHT SIDE, ORIGIONAL MATERIAL THICKNESS IS 0.055" MATERIAL REMOVED 0.001" AND REMAINING THICKNESS 0.054"  IAW CRJ 200 SRM NDTM REO.COMPLIED WITH SKY CARD (CL600-2B19) STRUCTURAL MAJOR REPAIR. WEIGHT AND BALANCE NOT EFFECTED.
